As a long-time lurker, this is my very first post. In summary:
I’m currently taking Endometrin 3/day during my luteal phase due to low progesterone and a recent chemical pregnancy. I tolerate the progesterone pretty well, aside from some PMS symptoms. Here’s the thing…the last couple of cycles, I have felt sick when I stopped the Endometrin! I get on and off nausea, and what feels like O pain that varies from side to side. This most recent cycle, most of the nausea and O pain went away when I started the Endometrin again, then started up when I stopped it.
I can’t figure it out. I normally O around CD 17 or 18, start spotting around CD 23, and get full on AF by CD 25 or 26 - which is why I take prog. And even then, I sometimes get AF while taking the prog., at 12 dpo.
I also have noticed that the last couple of months, my O day/EWCM has been less obvious, and I’m not even sure if I did O last month? (In my attempt to “chill out” I missed a couple early test days with the OPK and never got a positive on usual days I thought I would). :grr:
This all makes me wonder if maybe I have enough residual Endometrin in my system that despite getting AF, it’s hindering or delaying ovulation, and causing my follicles to “strain” to mature?
Does this sound crazy? Any similar experiences?